# SDR CALA2014080101053

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 47,280 hours, 16,573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1721651
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SEAT ROW 23 ABC EPL INOPERATIVE.  TROUBLESHOOTING DETERMINED WIRE WAS PULLED OUT OF PIN AT SEAT TRACK CONNECTOR.  RETERMINATED WIRE IWA SWPM 20-60-02.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
